# SDR DL72K001715

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 62,420 hours, 48,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND FWD RIGHT OVERWING EXIT EMERGENCY SIGN INOP.  REMOVED AND REPLACED BATTERY TRAY ASSY PER M/M, OPS CKS GOOD.
